MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PEROSNA PARTIAL KNEE SYSTEM ARTSURFACE PROVISIONAL MEDIAL SIZE E 8MM THICKNESS; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PEROSNA PARTIAL KNEE SYSTEM ARTSURFACE PROVISIONAL MEDIAL SIZE E 8MM THICKNESS; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that while trailing a partial knee arthroplasty, the provisional bearing cracked.No patient consequence was reported.
 
Additional Manufacturer Narrative
Visual examination of the returned product identified signs of repeated use and a crack.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Device history record was reviewed and no discrepancies were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information reported.

Brand Name
PEROSNA PARTIAL KNEE SYSTEM ARTSURFACE PROVISIONAL MEDIAL SIZE E 8MM THICKNESS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9081704
Report Number0001825034-2019-04099
Device Sequence Number11463724
Product Code HSX
UDI-Device Identifier00880304809840
UDI-Public(01)00880304809840
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42518100508
Device Lot Number63727021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer01/28/2020
Initial Report FDA Received Date09/18/2019
Supplement Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1